Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey there! When I was on Adderall, I never noticed a worsening in my acne. There are definitely medications out there that will cause acne, or worsen existing acne, but I don't believe Adderall is one of them! Are there any new stressors in your life? Are you using any new products (i.e. cleanser, laundry detergent)?

Share this post


Link to post
Share on other sites

Rosalie,

Thanks for your response. I'm glad to know that Adderall didn't have any negative side affects on your skin. I recently started attending a new school and things are quite hectic. But I noticed after I lost 40 pounds about a year and a half ago, it seems as if maybe my hormones may have been thrown out of whack because about 2 months after losing the weight, my skin began it's battle with acne. I've been to numerous dermatologists and even had my hormones checked. They couldn't find anything. I'm seriously so over it, ya know?!

It sounds like you really have a great regimen going. I noticed that you're dairy, gluten and caffeine free. Yikes- my diet consists of quite a bit of all of those things. I workout really hard and I'm thin but I eat terribly.

Share this post


Link to post
Share on other sites

I know the feeling! I'm so over fighting against my skin, I wish it would just work with me! Congratulations on losing the weight! That's a major accomplishment... Unfortunately, weight fluctuations have been shown to cause an increase in aggravating acne and producing new acne. Whether or not they found a hormone in-balance in your blood i kind of irrelevant, seeing as hormones can live within your skin. Have you tried a saliva hormone test? That would probably give you the more accurate results that you were looking for.

Thank you, I do have a very strict regimen going at the moment! It's very complex and time consuming, but to me it's worth the effort for clear skin. Surprisingly, I have not found myself feeling too limited by my diet. Seeing as I'm lactose intolerant, and possibly gluten intolerant, I have a little bit more of a motive to stay away from foods containing those ingredients. Also, dairy happens to be a HUGE factor in people who suffer with acne. Gluten causes inflammation in your body, which will obviously aggravate inflammatory acne, so it's a great thing to stay away from. Plus, when you have inflammation in your body, it inhibits your internal systems from flushing out toxins. Unhealthy body=Unhealthy skin (and vice-versa). Caffeine, being a stimulant, will just cause your hormones to go further out of whack, which is not what we want!

Are you using any topical face products, or taking any supplements?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×